It is currently Fri Aug 18, 2017 6:56 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Sat Feb 07, 2015 1:12 am 
Offline
New Poster
New Poster

Joined: Sat Feb 07, 2015 1:04 am
Posts: 1
Hey everyone! I'm new here but not new to opiate addiction or suboxone treatment. I have been on suboxone for 3 years as of Jan 14th 2015. I have seen the same doctor during this period and prior was addicted to opiates for 6 years. My name is GGreg and I am 29 years old, my drug of choice was oxycodone 30mg pills. Anyhow now that you have some background on my on to my question. When I take my suboxone, 16mg dose in strip form, it takes 1 hour to 1.5 hours to fully dissolve. I have searched all over the internet for others like me but keep coming up empty. Everyone seemingly shares the same 15-30 minute dissolution time frame . anyone here share my "issue"? Thanks for reading


Top
 Profile  
 
PostPosted: Sat Feb 07, 2015 1:14 pm 
Offline
Power Poster
Power Poster

Joined: Mon Dec 01, 2014 4:16 pm
Posts: 67
Hi Greg,

I can't imagine having that sub under my tongue that long. WOW!!! 1 to 1 1/2 hours = OMG!!! I use the film also and it has NEVER taken over 10 minutes for it to dissolve, NEVER. Usually it's 5 minutes to completely dissolve. Theres a couple things I could suggest that may help.

I usually drink some water, milk, or other beverage about 1/2 hour before I dose. I think that helps to have my mouth moistened before hand.. Some may say that isn't a good idea, but I personally don't believe it can hurt. If it was immediately before dosing that might not be ok, but a 1/2 before is no problem for me.

I have also read some info Dr. Junig has metioned about getting the maximum benefit of each dose. He calls it the "painting" technique. After having the sub under your tongue for a few minutes, use your tongue to spread the remaining bupe around the inside of your cheek. I've done that many times and it works perfectly!

Try drinking something 1/2 hour before dosing, then place the sub and wait around 5-10 minutes to get it dissolving. Then try the painting method and see if that helps. You could "practice" the painting method by moving your tongue as if you had sub there and then simulating smearing it around the inside of your cheek. It's really easy.

Hope this helps and perhaps others have different suggestions. Good luck Glen!

Sub Addict


Top
 Profile  
 
PostPosted: Sat Feb 07, 2015 6:14 pm 
Offline
Long Time Member
Long Time Member

Joined: Mon Sep 09, 2013 4:49 pm
Posts: 517
Hi Greg

Do you put both strips in at the same time? I read when taking 2 you put one strip under the right side of tongue and one under left side. If you are putting them together it may take awhile but you probably get first prize for longest dissolve time :lol:

I would get crazy if it took that long, i don't know how you deal with it!


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Feb 09, 2015 9:55 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Wow! That is a really long time...

I would second the advice SA gave you. It sounds like you must have the opposite problem I have, and your mouth must be super dry. Try moistening your mouth a little before hand and see if it helps. You could also try brushing your teeth about 15 minutes before dosing. I know that when I dose too soon after brushing I have a hard time getting the sub to stay in there long enough to absorb properly, sounds like you might need that extra moisture. Oh, if you do brush before hand, don't use mouthwash. I've heard others say that can dry the mouth out a bit more than normal.

Good luck!

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Sat Apr 11, 2015 9:49 pm 
Offline
New Poster
New Poster

Joined: Tue Apr 07, 2015 8:07 pm
Posts: 2
Just wanted to let you know that I have the same problem. The pills took so long I couldn't deal so I switched to strips... but they are in there so long they get all balled up in my mouth and I'm not sure if they are absorbing right. I was on 16, went down to 8, then 4, then 2, tried 3 days without, then actually realized they may have been helping, because I'm having cravings and more pain, serious cravings that I haven't had in awhile. I'm back to 16, however they are all rolled up. it's gross. But you are not alone.


Top
 Profile  
 
PostPosted: Sun Apr 12, 2015 4:06 pm 
Offline
Long Time Member
Long Time Member

Joined: Thu Aug 08, 2013 5:40 pm
Posts: 417
Check with your doctor and insurance if you can switch to Bunavail. Put it on the inside of the cheek and forget about it. It has been out several months but not much experience about it has been shared here or elsewhere.


Top
 Profile  
 
PostPosted: Sun Apr 12, 2015 7:35 pm 
Offline
Super Poster
Super Poster

Joined: Wed Mar 18, 2015 6:46 pm
Posts: 167
Location: Alabama
I've noticed if I don't move my tongue slightly side-to-side that the film will form a gel that sits in a crevice below my tongue. Perhaps you can try just moving your tongue ever so slightly side-to-side.


Top
 Profile  
 
PostPosted: Sun Apr 12, 2015 9:43 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1313
I like Dr junigs Painting of the mouth method. There are good reasons for this. Time, surface and dryness of mouth.
Once the film softens, with tip of tongue start painting..covering as much of the inside of the mouth as possible for 15 to 30 mins. Maximum absorbtion is then possible. .


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group